# SDR SWAA2012120310119

- Difficulty date: November 14, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE IN THE AFT CARGO COMPARTMENT AT BS 787, STRINGER 27R.  REPLACED ANGLE IN THE AFT CARGO COMPARTMENT AT BS 787, STRINGER 27R IAW SRM B737-300 51-10-02, 51-40-02 AND DRAWING #69-43238
